# SDR 2007UALA00959

- Difficulty date: April 1, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 19,865 hours, 7,827 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: BR964422
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED RIGHT SIDE.  REPLACED RIGHT SIDEWALL POWER UNIT.  OPS CHECKS NORMAL.
